MathSciNet Relay Station
MathSciNet bibliographic data
MR1986812 11D41 (11G05)
Stroeker, R. J.; Tzanakis, N. Computing all integer solutions of a genus 1 equation. Math. Comp. 72 (2003), no. 244, 1917–1933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement